IEEE - Institute of Electrical and Electronics Engineers, Inc. - Electromagnetic scattering by arbitrary shaped three-dimensional homogeneous lossy dielectric objects

Author(s): K. Umashankar ; A. Taflove ; S. Rao
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1986
Volume: 34
Page(s): 758 - 766
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.1986.1143894
Regular:

The recent development and extension of the method of moments technique for analyzing electromagnetic scattering by arbitrary shaped three-dimensional homogeneous lossy dielectric objects is... View More

Advertisement